共 50 条
- [21] OPERATOR NORM CONSISTENT ESTIMATION OF LARGE-DIMENSIONAL SPARSE COVARIANCE MATRICES [J]. ANNALS OF STATISTICS, 2008, 36 (06): : 2717 - 2756
- [22] CLT for linear spectral statistics of large-dimensional sample covariance matrices [J]. ANNALS OF PROBABILITY, 2004, 32 (1A): : 553 - 605
- [24] A CLT FOR THE LSS OF LARGE-DIMENSIONAL SAMPLE COVARIANCE MATRICES WITH DIVERGING SPIKES [J]. ANNALS OF STATISTICS, 2023, 51 (05): : 2246 - 2271
- [26] On model selection consistency of regularized M-estimators [J]. ELECTRONIC JOURNAL OF STATISTICS, 2015, 9 (01): : 608 - 642
- [29] Large deviations for M-estimators [J]. Annals of the Institute of Statistical Mathematics, 2006, 58 : 21 - 52
- [30] Sparsistency of l1-Regularized M-Estimators [J]. ARTIFICIAL INTELLIGENCE AND STATISTICS, VOL 38, 2015, 38 : 644 - 652